# SDR SWIA201642406

- Difficulty date: July 10, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 36,510 hours, 31,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE FS 621.00 BULKHEAD VERTICAL STIFFENER AT BL 0.0 CHAFED.  BLENDED AFT SIDE FS 621.00, BULKHEAD VERTICAL STIFFENER AT BL 0.0 IAW STS EA PERFORMED NDT WITH NO DEFECTS NOTED, RESTORED FINISH.
